Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Any Depakote users

I have recently started taking Depakote and feels very nauseus. My pharmacist said that this happens to some Depakote users. I would like to know how long would I feel like this?

 
dubewife

Asked by dubewife at 9:20 AM on Mar. 5, 2011 in Health

Level 17 (4,588 Credits)
This question is closed.
Answers (3)
  • I've never been on it but my father was for his seizures and he was nauseous for several weeks. He had diarrhea also. I think it took him about three weeks before he stopped.
    Izsarejman

    Answer by Izsarejman at 6:27 PM on Mar. 5, 2011

  • I started taking it last Aug for PTSD and Anxiety and it didnt make me nauseous, but it made me not feel like eating and just felt weird I guess at first. It lasted 2 weeks. I was about to give up on it and woke up one day feeling great.
    gemgem

    Answer by gemgem at 9:23 AM on Mar. 5, 2011

  • I also have diarrhea. I am not as nauseous so lets see it might need another week or so. Thanks everyone.
    dubewife

    Comment by dubewife (original poster) at 10:02 AM on Mar. 6, 2011

Next question in Health
Can you still jump?

Next question overall (Pregnancy)
My baby didn't have a nub?????

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN